# SDR SWAA2024031354985

- Difficulty date: February 23, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR SUPPORT ANGLE PANEL AT AFT GALLEY AREA (1 EA) 2024 123501<[01] REPLACED DOOR SUPPORT ANGLE PANEL AT AFT GALLEY AREA (1 EA) I.A.W B737-700 SRM 51-10-02 ITEM9.;[02] REPLACED DOOR SUPPORT ANGLE PANEL AT AFT GALLEY AREA (1 EA) I.A.W B737-700 SRM 51-10-02 ITEM9.
